# SDR DALA2022082905790

- Difficulty date: August 25, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 91,033 hours, 38,119 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 CORROSION ON CUPS WEB STA. 1410 RBL 70 AT INNER PASSENGER CABIN STRUCTURE. (IN REF NRC 347). CORRECTIVE ACTION: SUMMARY OF NRC 00631: CUPS WEB STA. 1410 RBL 70 AT INNER PASSENGER CABIN STRUCTURE. (IN REF NRC 347) WAS REPAIRED PER B757-200 SRM. (2380801)
